# SDR QXEA2015092300498

- Difficulty date: September 12, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 21,398 hours, 22,872 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210112
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 12 CORRODED.  DISPLACED ANVC ACCELERMETER AT BS X 223.00 REF AMM 23-35-01-000-801. INSTALLED ANVC ACCELERMETER AT BS X 223.0, REF AMM 23-35-01-400-801. DISPLACED 3EA WIRE BUNDLES BETWEEN BS X 94.8 TPSTAF X 116.0, 2EA BETWEEN BS X 136.0 TO X BS 156.0, 2EA BETWEEN BS X 156.0 TP, BS X 176.0. 7 EA WIRE BUNDLES REATTACHED, REF WM 20-12-10.  REMOVED DRIP TRAY FROM BS X 49.5 TO BS X 301.0 REF SRM 51-41-00-01. DRIP TRAY INSTALLED REF DWG 82570100, REV "E".  REMOVED DRIP ANGLE FROM BS X 176.0 TO BS X 281.0 REF  SRM 51-42-05-00-01.  COMPLETED INSTALLATION OF DRIP ANGLE, REF SRM 51-42-05, DWG 85307401, REV "C" COMMON TO NR 12 AND NR 13.  REMOVED NR 12 SEAT TRACK, PN 85338210-112, REF SRM 
51-41-00-00-01.  LOCATED AND DRILLED NEW SEAT TRACK NR 12, P/N 85338210-112, REF SRM 51-40-07-02-01.
